# SDR SWAA2022013147467

- Difficulty date: July 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 49,760 hours, 28,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP HAS A DELAMINATION ON THE INBOARD LOWER SIDE. (APPROX. 7IN X 8IN) / REMOVED AND REPLACED RH OUTBOARD AFT FLAP PER REF AMM27-51-22 TAG NO: 268860 PN ON: 113A3700-2 SN ON: 000006 PN OFF: SN OFF: 001590
